MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW REDUCTION CANNULATED PEDICLE SCREW 6X40

MEDACTA INTERNATIONAL SA PEDICLE SCREW REDUCTION CANNULATED PEDICLE SCREW 6X40
Catalog Number 03.52.717
Health Effect - Clinical Code Pain (1994)
Date of Event 05/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2019: lot 1820210: 60 items manufactured and released on 13-apr-2018.Expiration date: 2023-03-25.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been already sold without any similar reported event.Patient match planning review performed by myspine department as per your request, we analyzed each step of the myspine process.Images qc: the images we received were subjected to quality control, the result of which was positive.Reconstruction: the reconstruction is precise and correct, all areas were clearly identifiable.The surgeon validated our first planning proposal.The screws were planned in order to guarantee the safety distance between the tips of the screws and the cortical bone.In this case the "cortical gap" is 5mm.L04 guide -> the guide was designed according to the trajectory of the screws in the planning validated (rev.0).Conclusions our analysis of the myspine process of this case found no deviations from the standard procedures.Each step has been performed correctly.
 
Event or Problem Description
Revision surgery performed 2 days after the primary due to pain due to radiculopathy.The surgeon revised the 40mm pedicle screw at l4, with a 35mm pedicle screw and the surgery was completed successfully.

Brand Name
PEDICLE SCREW REDUCTION CANNULATED PEDICLE SCREW 6X40
Common Device Name
REDUCTION CANNULATED PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8669900
Report Number3005180920-2019-00432
Device Sequence Number19362283
Product Code NKB
UDI-Device Identifier07630030847134
UDI-Public07630030847134
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K153664
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/25/2023
Device Catalogue Number03.52.717
Device Lot Number1820210
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2019
Initial Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR